Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Level algebras with bad properties
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-9961-383X
2007 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 135, no 9, 2713-2722 p.Article in journal (Refereed) Published
Abstract [en]

This paper can be seen as a continuation of the works contained in the recent article (J. Alg., 305 (2006), 949-956) of the second author, and those of Juan Migliore (math. AC/0508067). Our results are: 1). There exist codimension three artinian level algebras of type two which do not enjoy the Weak Lefschetz Property ( WLP). In fact, for e >> 0, we will construct a codimension three, type two h- vector of socle degree e such that all the level algebras with that h-vector do not have the WLP. We will also describe the family of those algebras and compute its dimension, for each e >> 0. 2). There exist reduced level sets of points in P-3 of type two whose artinian reductions all fail to have theWLP. Indeed, the examples constructed here have the same h- vectors we mentioned in 1). 3). For any integer r >= 3, there exist non- unimodal monomial artinian level algebras of codimension r. As an immediate consequence of this result, we obtain another proof of the fact (first shown by Migliore in the abovementioned preprint, Theorem 4.3) that, for any r >= 3, there exist reduced level sets of points in P-r whose artinian reductions are non- unimodal.

Place, publisher, year, edition, pages
2007. Vol. 135, no 9, 2713-2722 p.
Keyword [en]
type 2 level algebra, Weak Lefschetz Property, monomial algebra, non-unimodality, gorenstein artin-algebras, hilbert-functions, weak
Identifiers
URN: urn:nbn:se:kth:diva-16661ISI: 000246803000007Scopus ID: 2-s2.0-42549111065OAI: oai:DiVA.org:kth-16661DiVA: diva2:334704
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Scopus

Authority records BETA

Boij, Mats

Search in DiVA

By author/editor
Boij, Mats
By organisation
Mathematics (Div.)
In the same journal
Proceedings of the American Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 35 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf